# SDR SWAA2014110333648

- Difficulty date: October 14, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,642 hours, 56,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY MOUNTED EMER EXIT SIGN FASTENER ATTACH POINTS CORRODED.  REMOVED & INSTALLED SIGN ASSEMBLY IAW AMM.
